I wanted to see if anyone had experience with quitting ZYN Nicotine Pouches. I would imagine the journey would be similar to quitting cigarettes, but who knows??
I am 27 and have chewed the 6mg pouches for 2 - 3 years and typically have 3 to 6 a day (18 to 36 mg of nicotine per day on average). It has been about a week since my last one. I never got into smoking and only occasionally chewed red man before these things came around... but after I was introduced to ZYNs, they made my desk job much more enjoyable and I just kept 'em coming!
The symptoms I've had along with some questions are:
Brain fog (Extreme!) - This was the one i became most concerned with since I didn't associate the extreme fog with quitting these pouches. After reading up on many blogs, it sounds like this can be a pretty intense experience?
Weakness - This one kind of ties into the brain fog feeling... but I have felt generally weak as well in my body. When it's at it's worst, it feels like my head is faint and my body is drained... but I can also be restless at the same time. I feel like I want to pass out but also run around?! Very weird. The faint feeling is nothing extreme, but it's the only way I can describe the sensation.
Sleeping trouble - I have been getting to bed fine, but when I wake up in the morning, it is very difficult to fall back asleep and sometimes I feel like my heart is racing. I don't feel like I'm craving anything while laying there. Has anyone else experienced this anxiety/racing feeling after waking up?
Loss of appetite - This one is different than the majority of things I've read. I have felt like my stomach is cramped up and I generally haven't had a great appetite. The best way I can describe the feelings I get in my gut include intense cramping and just a feeling of your stomach being generally unsettled. I haven't had issues with nausea or anything like that. Has anyone had this experience?
In addition to this, my wife and I are having our first kid and I believe that some of these symptoms could also be a result of increased stress and anxiety associated with that.
Any answers, experiences, thoughts, solutions are much appreciated!